Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 808175, 12 pages
http://dx.doi.org/10.1155/2011/808175
Research Article

The Existence of Positive Solutions for Singular Impulse Periodic Boundary Value Problem

Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Received 15 May 2011; Accepted 1 July 2011

Academic Editor: Jian-Ping Sun

Copyright © 2011 Zhaocai Hao and Tanggui Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Benchohra, J. Henderson, and S. Ntouyas, “Impulsive differential equations and inclusions,” Contemporary Mathematics and Its Applications, vol. 2, pp. 1–380, 2006. View at Google Scholar · View at Scopus
  2. J. Chu and Z. Zhou, “Positive solutions for singular non-linear third-order periodic boundary value problems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 64, no. 7, pp. 1528–1542, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. W. Ding and M. Han, “Periodic boundary value problem for the second order impulsive functional differential equations,” Applied Mathematics and Computation, vol. 155, no. 3, pp. 709–726, 2004. View at Publisher · View at Google Scholar · View at Scopus
  4. D. J. Guo, J. Sun, and Z. Liu, Nonlinear Ordinary Differential Equations Functional Technologies, Shan-Dong Science Technology, 1995.
  5. D. Jiang, “On the existence of positive solutions to second order periodic BVPs,” Acta Mathematica Scientia, vol. 18, pp. 31–35, 1998. View at Google Scholar
  6. Y. H. Lee and X. Liu, “Study of singular boundary value problems for second order impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 159–176, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. Liu, “Positive solutions of periodic boundary value problems for nonlinear first-order impulsive differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 5, pp. 2106–2122, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Liu, “Multiple solutions of periodic boundary value problems for first order differential equations,” Computers and Mathematics with Applications, vol. 54, no. 1, pp. 1–8, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. J. J. Nieto and R. Rodríguez-López, “Boundary value problems for a class of impulsive functional equations,” Computers and Mathematics with Applications, vol. 55, no. 12, pp. 2715–2731, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. J. J. Nieto, “Variational formulation of a damped Dirichlet impulsive problem,” Applied Mathematics Letters, vol. 23, pp. 940–942, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. J. J. Nieto and D. O’Regan, “Singular boundary value problems for ordinary differential equations,” Boundary Value Problems, vol. 2009, Article ID 895290, 2 pages, 2009. View at Publisher · View at Google Scholar
  12. S. Peng, “Positive solutions for first order periodic boundary value problem,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 345–351, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.
  14. Y. Tian, D. Jiang, and W. Ge, “Multiple positive solutions of periodic boundary value problems for second order impulsive differential equations,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 123–132, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. Z. L. Wei, “Periodic boundary value problem for second order impulsive integro differential equations of mixed type in Banach space,” Journal of Mathematical Analysis and Applications, vol. 195, pp. 214–229, 1995. View at Google Scholar
  16. J. Xiao, J. J. Nieto, and Z. Luo, “Multiple positive solutions of the singular boundary value problem for second-order impulsive differential equations on the half-line,” Boundary Value Problems, vol. 2010, Article ID 281908, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. X. Yang and J. Shen, “Periodic boundary value problems for second-order impulsive integro-differential equations,” Journal of Computational and Applied Mathematics, vol. 209, no. 2, pp. 176–186, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. Q. Yao, “Positive solutions of nonlinear second-order periodic boundary value problems,” Applied Mathematics Letters, vol. 20, no. 5, pp. 583–590, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. Z. Zhang and J. Wang, “On existence and multiplicity of positive solutions to periodic boundary value problems for singular nonlinear second order differential equations,” Journal of Mathematical Analysis and Applications, vol. 281, no. 1, pp. 99–107, 2003. View at Google Scholar · View at Scopus